# SDR UIEA2023042800391

- Difficulty date: April 27, 2023
- Submitted: April 28, 2023
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 100,108 hours, 24,009 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: NA
- Part serial: NSN
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLASHLIGHT INOP..( REMOVED AND REPLACED ENTRY DOOR FLASHLIGHT BATTERY IAW 767-300 SF/BCF EMERGENCY EQUIPMENT LIST )
